Saltar al contenido principal
0
Carrito
0
Carrito

BC Aspirin Fast Pain Relief Powder, 50 Count

$10.49
21.0¢ / c/u
Los precios en línea puede ser diferentes a los precios en tiendas


Cómo conseguirlo


BC Aspirin Fast Pain Relief Powder, 50 Count

50 C/U, 0.18 lb. N.° de artículo: 338061

Elegible para HSA/FSA

BC Powder Original Strength Pain Reliever temporarily relieves headaches, backaches, toothaches, muscle aches and menstrual cramps. BC Powder Original Strength Pain Reliever contains 845 mg of Aspirin (NSAID) and 65 mg of Caffeine. The unique dual action powder formula helps stop minor aches and pains fast. BC Powder Original Strength Pain Reliever comes in convenient, on-the-go powder stick packs that are easy to swallow while providing fast pain relief. Back in 1906, BC Powder was created to bring you that speedy headache relief you trust and have passed on ever since. BC's powerful combination of ingredients relieves your pain at the speed of powder. Pour BC Powder on your tongue and follow with a non-alcoholic beverage or mix it with a non-alcoholic beverage and drink. Any way you take it, BC stops pain fast. Whether you choose Original or Arthritis, trust BC to take care of your pain fast. BC Powders are FSA- and HSA-eligible in the U.S.


  • BC Powder Original Strength Pain Reliever temporarily relieves headaches, backaches, toothaches, muscle aches and menstrual cramps
  • Unique dual action powder formula works fast to relieve pain
  • Contains 845 mg Aspirin (NSAID) and 65 mg Caffeine
  • Convenient, on-the-go stick packs for relief anytime or anywhere
  • Contains 1 box of BC Powder Original Strength Pain Reliever, 50 stick powders
  • FSA- and HSA-eligible product in the U.S.
Especificaciones
ProblemaAlivio del dolor
FormularioPolvo
Ingrediente claveCafeína
Tipo de productoAnalgésicos
Cantidad31-50 u.
SíntomaMulti-symptom
Active Ingredients (per Powder): Aspirin (845 mg), Caffeine (65 mg). Inactive Ingredients: Docusate Sodium, Fumaric Acid, Lactose Monohydrate, Potassium Chloride
Adults and Children 12 Years of Age and Over: Place 1 powder on tongue every 6 hours, while symptoms persist. Drink a full glass of water with each dose, or may stir powder into a glass of water or other liquid. Do not take more than 4 powders in 24 hours unless directed by a doctor. Children Under 12 Years of Age: Ask a doctor. Store below 77 degrees F (25 degrees C). Retain leaflet upon opening. Refer to leaflet for complete directions and warnings.
Reye's Syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. Si al usar este producto notara algún cambio en su comportamiento con síntomas como náuseas y vómitos, consulte a un profesional de la salud ya que podrían ser un indicio temprano del síndrome de Reye, una enfermedad poco común pero muy grave. Allergy Alert: Aspirin may cause a severe allergic reaction which may include facial swelling; asthma (wheezing); shock; hives. Aviso de hemorragia estomacal: este producto contiene un antiinflamatorio no esteroideo (AINE) que puede provocar hemorragia estomacal. The chance is higher if you have 3 or more alcoholic drinks every day while using this product; are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing an NSAID (aspirin, ibuprofen, naproxen, or others); take more or for a longer time than directed. Si está embarazada o en período de lactancia, consulte a un profesional de la salud antes de usarlo. Es muy importante que no tome aspirina durante los últimos 3 meses de embarazo a menos que sea bajo estricta indicación de un profesional de la salud ya que podría causar problemas en el bebé por nacer o complicaciones durante el parto. Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su profesional de la salud o comuníquese de inmediato con el Centro de Control de Intoxicaciones. Tamper Evident Feature: Do not use if safety overwrap or S tear-tape is missing or torn.

*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su profesional de la salud si tiene alguna pregunta médica o de salud.